# SDR UPS99828390

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960037
- Condition: Cracked
- Location: Ws 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING L/E, INBD SKIN DOUBLER AT XFS 571 IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769600 AND SRM 51-1-20D AND 51-1-21.
